On invariant approximation for noncommutative mappings in locally convex spaces

M. S. Khan, Hemant Kumar Nashine

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

The aim of this paper is to generalize the results related to invariant approximation by weakening commutativity hypothesis and by increasing the number of mappings involved.

Original languageEnglish
Pages (from-to)7-15
Number of pages9
JournalJournal of Computational Analysis and Applications
Volume10
Issue number1
Publication statusPublished - Jan 2008

Keywords

  • Best approximant
  • Common fixed points
  • Commutating mappings
  • Compatible mapping
  • Demiclosed mapping
  • Locally convex space

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Computational Theory and Mathematics
  • Mathematics(all)
  • Applied Mathematics
  • Computational Mathematics

Fingerprint Dive into the research topics of 'On invariant approximation for noncommutative mappings in locally convex spaces'. Together they form a unique fingerprint.

Cite this